# SDR IPXA11166764

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD CTR FLAP LOWER SKIN DAMAGED AND INNER STRINGER DAMAGED.     REPAIRED IAW EO A300-5750-42754-A.
